Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 1, NWS Melbourne, FL

January 16, 2013

NWS Melbourne, FL issued this small craft advisory at Jan 16, 2013, 1:30 PM EST. It took effect at Jan 17, 2013, 1:00 PM EST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2013, 1:30 PM EST (18:30 UTC)
In effect from
Jan 17, 2013, 1:00 PM EST
Expired
Jan 19, 2013, 4:00 PM EST
In force
51 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WHUS72 KMLB 161830
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
130 PM EST WED JAN 16 2013

AMZ570-572-575-172100-
/O.NEW.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
130 PM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  DURING THE AFTERNOON THURSDAY AND BECOME WEST TO NORTHWEST
  THURSDAY NIGHT INCREASING TO 25 KNOTS AND GUSTY. OCCASIONAL
  GUSTS TO GALE FORCE WILL BE POSSIBLE. SEAS WILL BUILD TO 6 FEET
  WELL OFFSHORE BY LATE IN THE DAY THURSDAY AND CONTINUE TO BUILD
  TO 6 TO 8 FEET OVERNIGHT THURSDAY.

  THE GUSTY WINDS WILL BECOME NORTHEAST ON FRIDAY AND EAST-
  NORTHEAST FRIDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE.
  SPEEDS WILL GRADUALLY FALL BELOW 20 KNOTS DURING THE DAY ON
  SATURDAY. SEAS WILL BUILD TO 8 TO 11 FEET FRIDAY AND FRIDAY
  NIGHT BEFORE SUBSIDING GRADUALLY LATE IN THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-172100-
/O.NEW.KMLB.SC.Y.0001.130118T0000Z-130119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
130 PM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 AM
EST SATURDAY. 

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE
  EVENING AND EVENTUALLY BECOME NORTHWEST OVERNIGHT THURSDAY.
  SEAS WILL BUILD TO 5 TO 6 FEET OVERNIGHT. ON FRIDAY NORTH-
  NORTHEAST TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND
  WILL BE GUSTY. OCCASIONAL GUSTS TO GALE FORCE AWAY FROM THE
  COAST WILL BE POSSIBLE. SEAS WILL BUILD ON FRIDAY AND FRIDAY
  NIGHT TO 7 TO 9 FEET AND HIGHER IN THE GULF STREAM. WINDS AND
  SEAS WILL BEGIN TO GRADUALLY DECREASE AND SUBSIDE ON THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
230 
WHUS72 KMLB 170859
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
359 AM EST THU JAN 17 2013

AMZ550-552-180900-
/O.EXT.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
359 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE
  AFTERNOON...THEN NORTHWEST 20 TO 25 KNOTS WITH A FEW GUSTS TO
  GALE FORCE OFFSHORE THIS EVENING THROUGH FRIDAY...WITH DIRECTION
  VEERING TO NORTHEAST ON FRIDAY. SEAS WILL BUILD UP TO 9 FEET
  AWAY FROM THE COAST FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO
  SLOWLY DECREASE AND SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-180900-
/O.EXT.KMLB.SC.Y.0001.130117T2100Z-130119T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
359 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS LATE IN
  THE AFTERNOON...THEN NORTHWEST 20 KNOTS WITH A FEW HIGHER GUSTS
  THIS EVENING THROUGH FRIDAY...WITH DIRECTION VEERING TO
  NORTHEAST ON FRIDAY. SEAS WILL BUILD UP TO 9 FEET AWAY FROM THE
  COAST BY FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO SLOWLY
  DECREASE AND SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-180900-
/O.CON.KMLB.SC.Y.0001.130117T1800Z-130119T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
359 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO 20 KNOTS IN THE
  AFTERNOON...THEN NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  TO GALE FORCE THIS EVENING THROUGH FRIDAY...WITH DIRECTION
  VEERING TO NORTHEAST ON FRIDAY. SEAS WILL BUILD TO AROUND 11
  FEET WELL OFFSHORE FRIDAY EVENING. WINDS AND SEAS WILL BEGIN TO
  SLOWLY DECREASE AND SUBSIDE OVER THE WEEKEND.


THE GUSTY WINDS WILL BECOME NORTHEAST ON FRIDAY AND EAST-
NORTHEAST FRIDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. SPEEDS
WILL GRADUALLY FALL BELOW 20 KNOTS DURING THE DAY ON SATURDAY.
SEAS WILL BUILD TO 8 TO 11 FEET FRIDAY AND FRIDAY NIGHT BEFORE
SUBSIDING GRADUALLY LATE IN THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
581 
WHUS72 KMLB 172049
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EST THU JAN 17 2013

AMZ550-552-570-572-575-180930-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
349 PM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WILL OCCUR
  TONIGHT THEN BECOME NORTHEAST ON FRIDAY AND NORTHEAST TO EAST
  FRIDAY NIGHT INTO SATURDAY. GUSTS TO NEAR GALE FORCE ARE
  EXPECTED TONIGHT INTO FRIDAY EVENING. SEAS WILL BUILD 6 TO 8
  FEET OFFSHORE TONIGHT AND TO AROUND 10 FEET LATE FRIDAY...THEN
  SLOWLY SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-180930-
/O.EXT.KMLB.SC.Y.0001.130117T2100Z-130119T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
349 PM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WILL OCCUR
  TONIGHT THEN BECOME NORTHEAST ON FRIDAY AND NORTHEAST TO EAST
  FRIDAY NIGHT INTO SATURDAY. GUSTS TO NEAR GALE FORCE ARE
  EXPECTED TONIGHT INTO FRIDAY EVENING. SEAS WILL BUILD 6 TO 8
  FEET OFFSHORE TONIGHT AND TO AROUND 10 FEET LATE FRIDAY...THEN
  SLOWLY SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
076 
WHUS72 KMLB 180930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST FRI JAN 18 2013

AMZ550-552-555-570-572-575-182130-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
430 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WILL
  OCCUR TODAY AND NORTHEAST TO EAST TONIGHT INTO SATURDAY.
  OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE THROUGH THIS
  EVENING. SEAS WILL BUILD UP TO 11 FEET THIS AFTERNOON AND
  TONIGHT IN THE GULF STREAM OFFSHORE VOLUSIA AND BREVARD
  COUNTIES...THEN SLOWLY SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
626 
WHUS72 KMLB 182047
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EST FRI JAN 18 2013

AMZ552-572-190930-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
347 PM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR
  TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6
  TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-190930-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-130120T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
347 PM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR
  TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6
  TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-190930-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
347 PM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL OCCUR
  TONIGHT THEN DECREASE TO 15 TO 20 KNOTS SATURDAY. SEAS WILL BE 6
  TO 9 FEET AND UP TO 11 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
083 
WHUS72 KMLB 190941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
441 AM EST SAT JAN 19 2013

AMZ550-555-570-575-192130-
/O.EXT.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/
/O.NEW.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
441 AM EST SAT JAN 19 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 AM EST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS AND GUSTY THIS MORNING
  DECREASING TO 15 KNOTS TONIGHT. SEAS WILL BE UP TO 10 FEET IN
  THE GULF STREAM THIS MORNING...SUBSIDING TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ552-572-192130-
/O.CON.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/
/O.NEW.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
441 AM EST SAT JAN 19 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 AM EST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS AND GUSTY THIS MORNING
  DECREASING TO 15 KNOTS TONIGHT. SEAS WILL BE UP TO 10 FEET IN
  THE GULF STREAM THIS MORNING...SUBSIDING TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$
973 
WHUS72 KMLB 192042
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EST SAT JAN 19 2013

AMZ550-552-555-570-572-575-200900-
/O.EXP.KMLB.SC.Y.0001.000000T0000Z-130119T2100Z/
/O.CON.KMLB.SW.Y.0001.130119T2100Z-130120T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
342 PM EST SAT JAN 19 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM EST SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* SEAS...A LONG FETCH OF NORTHEAST TO EAST WINDS WILL PUSH A
  FRESH SWELL INTO THE COASTAL WATERS...WITH WAVE HEIGHTS BETWEEN
  6 AND 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS. HAZARDOUS CONDITIONS WILL EXIST FOR SMALL CRAFT...ESPECIALLY
DURING THE OUTGOING TIDE NEAR INLETS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 9:25 AM EST, 4 hours 5 minutes earlier.

Area forecast discussion, Jan 16, 9:25 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
925 AM EST WED JAN 16 2013

.DISCUSSION...

CURRENT...DLM RIDGE REMAINS IN CONTROL OF LOCAL WEATHER PATTERN.
LOW LEVEL RIDGE AXIS HAS SHIFTED S/E A LITTLE AS SEEN IN SURFACE
METARS...915 MHZ PROFILER DATA...AND MOVEMENT OF CU LINES ON VIS
SATELLITE IMAGERY. MORNING RAOBS STILL SHOW A STOUT SUBSIDENCE
CAP CENTERED AROUND H85. SOME PATCHES OF BKN-OVC SC ARE PANCAKING
OUT UNDERNEATH THE CAP (OVER LAKE/MARTIN COS)...HOWEVER MOST AREAS
ARE CURRENTLY MOSUNNY. SURFACE COLD FRONT HAS RESUMED A GRADUAL SE
MOTION AND IS NOW INTO THE FAR WRN PANHANDLE BETWEEN KPNS AND KCEW.

REMAINDER OF TODAY...S-SSW FLOW WILL PREVAIL ACROSS THE CWA WITH
WARM TEMPS (L80S) AREAWIDE. WINDS AREN'T VEERED ENOUGH TO PREVENT
A MID-LATE AFTERNOON SEA BREEZE AND THERE SHOULD BE SLIGHTLY MORE
OF AN INLAND PUSH OVER THE TREASURE COAST. FARTHER NORTH...DOUBT
IT WILL MAKE IT INTO THE INTERIOR. STILL A LITTLE CONCERNED ABOUT
SLUG OF MOISTURE ADVECTION NW-N INTO THE S-SE CWA AFTER 18Z...AND
THAT IT COULD HELP POP OFF A FEW LOW TOPPED SHOWERS...AND THERE IS
SOME NARROW CLOUD BANDS WITH -SHRA MOVING NW TOWARD SE FL. WILL
WATCH TRENDS ON VIS IMAGERY AND RADAR OVER THE NEXT 2HR OR SO...
AND THEN DECIDE IF WE NEED SOME POPS. IF SO IT WOULD BE FOR THE
FAR SERN 3 OR 4 COUNTIES.

&&

.AVIATION...VFR THROUGH 06Z.

&&

.MARINE...SSE-SSW WINDS AOB 10-15KT OVER THE ADJACENT ATLANTIC
THROUGH THIS EVENING AS RIDGE AXIS DRIFTING SOUTH/EAST. SEAS 3-4FT
IN A LONG PERIOD SWELL.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCK
Hazardous weather outlook, Jan 16, 9:14 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
914 AM EST WED JAN 16 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-162100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
914 AM EST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.DENSE FOG/SMOKE IMPACT...
PATCHY FOG WILL DEVELOP AGAIN LATE TONIGHT AND MAY BECOME DENSE IN
SPOTS THROUGH SUNRISE THURSDAY MORNING. THERE IS ALSO THE POTENTIAL
FOR DENSE FOG AND SMOKE NEAR THE SITES OF RECENT BRUSH FIRES. THESE
AREAS INCLUDE EASTERN LAKE COUNTY...ALONG STATE ROAD 44 NEAR LAKE
TRACY AND LAKE NORRIS...AND IN BREVARD COUNTY ALONG STATE ROAD 407
BETWEEN THE BEACH LINE AND INTERSTATE 95. SLOW DOWN AND USE LOW BEAM
HEADLIGHTS IN FOG.

.RIP CURRENT IMPACT...
SMALL LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO IMPACT THE
BEACHES TODAY AND GENERATE A MODERATE RISK OF RIP CURRENTS. THE
GREATEST THREAT FOR RIP CURRENTS WILL BE DURING THE MID TO LATE
AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH LOCAL BEACH PATROL ON
THE LATEST SURF CONDITIONS AND ALWAYS SWIM NEAR A LIFEGUARD.

.WIND AND SEA IMPACT...
THE SMALL LONG PERIOD SWELL MAY ALSO MAKE CONDITIONS HAZARDOUS FOR
SMALL CRAFT NEAR INLETS...ESPECIALLY DURING LOW TIDE OCCURRING LATE
IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PATCHY FOG WILL BE POSSIBLE AGAIN EARLY THURSDAY MORNING AREAWIDE.

LINGERING LONG PERIOD SWELLS WILL ALLOW FOR A MODERATE RIP
CURRENT RISK AGAIN THURSDAY. THE SMALL LONG PERIOD SWELL MAY ALSO
MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT NEAR INLETS DURING THE
TIME OF THE OUTGOING TIDE.

NORTHWEST WINDS WILL INCREASE BEHIND THE FRONT THURSDAY NIGHT
AND BECOME NORTHEAST ON FRIDAY. THESE WINDS WILL CREATE HAZARDOUS
BOATING CONDITIONS THAT WILL PERSIST INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK/GLITTO

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.